# SDR SWAA2023112811380

- Difficulty date: October 16, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET FUS FRAME CUTOUT RADIUS CRACKED ABOVE L-1 DOOR CUTOUT FWD STA 312 MKD DOT<[01] ACCOMPLISHED REPAIR OF CRACK AT FWD CABIN FRAME BS 312 BETWEEN S-5L AND S-6L PER INSTRUCTIONS ON ATTACHED EA M-22-153-01244.;[02] (RII) FINAL INSPECTION; VERIFIED STEP #1.
